MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that guidewire fracture occurred.The target lesion was located in the circumflex artery.A 185cm moderate support straight pt2 guidewire was selected for use.However, during the procedure, the tip of the wire was fractured.It was noted that the location of the fracture was not where the tip was shaped.The fractured tip migrated to small distal branch.Physician did not attempt to snare the detached wire as it was safer for the patient to leave the tip.The procedure was completed and there were no further patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: pt 185cm moderate support straight was return for analysis.The unit returned has the tip kinked, as part of overall visual revision.The guidewire polymer tip was found fractured, approximately at 183.3 cm from the proximal end, the detached section was not returned.Besides, the distal tip was bent approximately at 182 cm from the proximal end.No more damages were found.The outer diameter of middle of the device and proximal section are within specifications.
 
Event or Problem Description

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9195191
Report Number2134265-2019-12393
Device Sequence Number2054697
Product Code DQX
UDI-Device Identifier08714729471196
UDI-Public08714729471196
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2021
Device Model Number2777
Device Catalogue Number2777
Device Lot Number0024023599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2019
Initial Date Received by Manufacturer 10/02/2019
Supplement Date Received by Manufacturer10/16/2019
11/19/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date10/31/2019
12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR